# SDR USAABB97094

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - LEFT AND RIGHT OVERWING SLIDES FAILED THE SQUIB TEST.  MAINTENANCE CLEANED MOISTURE FROM THE RIGHT OVERWING SLIDE SWITCHES AND RELAYS.  (M)
